# SDR 2014FA0000322

- Difficulty date: May 15, 2014
- Submitted: May 16, 2014
- Operation: General aviation
- Aircraft: N8240T
- Make and model: Beech F33A
- Aircraft serial: CE1542
- Aircraft time: 24,347 hours
- Engine: Cont IO520BB
- Engine time: 555 hours
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 1126
- Condition: Cracked
- Location: Nav Lights
- Part time: 2,423 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE REPLACING THE INOPERATIVE NAVIGATION LIGHT CIRCUIT BREAKER,  THE TECH NOTICED THE HOUSING FOR THE LANDING LIGHT SWITCH WAS CRACKED.  HE R & R THE LANDING LIGHT CIRCUIT BREAKER.
